Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 55, NWS Charleston, SC

September 30, 2011

NWS Charleston, SC issued this small craft advisory at Sep 30, 2011, 3:52 AM EDT. It took effect at Sep 30, 2011, 8:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 3:52 AM EDT (07:52 UTC)
In effect from
Sep 30, 2011, 8:00 PM EDT
Expired
Oct 1, 2011, 3:27 PM EDT
In force
19 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WHUS72 KCHS 300752
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
352 AM EDT FRI SEP 30 2011

AMZ330-301600-
/O.NEW.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
CHARLESTON HARBOR-
352 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-301600-
/O.NEW.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
352 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-301600-
/O.NEW.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
352 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-301600-
/O.NEW.KCHS.SC.Y.0055.111001T0200Z-111001T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
352 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-301600-
/O.NEW.KCHS.SC.Y.0055.111001T0200Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
352 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
5 PM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
874 
WHUS72 KCHS 301457
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1057 AM EDT FRI SEP 30 2011

AMZ330-010100-
/O.CON.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
CHARLESTON HARBOR-
1057 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-010100-
/O.CON.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1057 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-010100-
/O.CON.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1057 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-010100-
/O.CON.KCHS.SC.Y.0055.111001T0200Z-111001T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1057 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-010100-
/O.CON.KCHS.SC.Y.0055.111001T0200Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1057 AM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 PM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
586 
WHUS72 KCHS 302001
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT FRI SEP 30 2011

AMZ354-010415-
/O.EXT.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
401 PM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-010415-
/O.EXT.KCHS.SC.Y.0055.111001T0000Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
401 PM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 PM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-010415-
/O.CON.KCHS.SC.Y.0055.111001T0000Z-111001T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
401 PM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
090 
WHUS72 KCHS 010232
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT FRI SEP 30 2011

AMZ330-350-352-354-011045-
/O.CON.KCHS.SC.Y.0055.000000T0000Z-111001T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1032 PM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-011045-
/O.CON.KCHS.SC.Y.0055.000000T0000Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1032 PM EDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
328 
WHUS72 KCHS 010732
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
332 AM EDT SAT OCT 1 2011

AMZ330-350-352-354-011500-
/O.CON.KCHS.SC.Y.0055.000000T0000Z-111001T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
332 AM EDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS..

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-011500-
/O.CON.KCHS.SC.Y.0055.000000T0000Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
332 AM EDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS..

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
903 
WHUS72 KCHS 011445
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1045 AM EDT SAT OCT 1 2011

AMZ330-350-352-354-011545-
/O.EXP.KCHS.SC.Y.0055.000000T0000Z-111001T1500Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1045 AM EDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING...

$$

AMZ374-012100-
/O.CON.KCHS.SC.Y.0055.000000T0000Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1045 AM EDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
670 
WHUS72 KCHS 011927
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
327 PM EDT SAT OCT 1 2011

AMZ374-012030-
/O.CAN.KCHS.SC.Y.0055.000000T0000Z-111001T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
327 PM EDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:45 AM EDT, 7 minutes earlier.

Area forecast discussion, Sep 30, 3:45 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
345 AM EDT FRI SEP 30 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND THIS EVENING. HIGH PRESSURE WILL THEN PROVIDE A
DRIER AND MUCH COOLER AIRMASS THIS WEEKEND INTO MUCH OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IN ADVANCE OF AN APPROACHING COLD FRONT...INSOLATION...W/SW WINDS
AND COMPRESSIONAL HEATING/850 MB TEMPERATURES AROUND 14C WILL
SUPPORT HIGH TEMPERATURES AROUND 90F TODAY.

MEANWHILE...EARLY FRIDAY MORNING WATER VAPOR IMAGERY DEPICTED AN
IMPRESSIVE UPPER TROUGH DIGGING S/E INTO THE OHIO VALLEY. THE LEAD
SHORTWAVE WILL HELP DRIVE A STRONG SURFACE COLD FRONT THROUGH THE
REGION LATE THIS AFTERNOON/THIS EVENING. AHEAD OF THESE FEATURES...
00Z NAM/GFS GUIDANCE CONTINUE TO PRODUCE THUNDERSTORMS OVER
NORTHERN COUNTIES LATE THIS AFTERNOON/EARLY THIS EVENING. IN THIS
AREA...LOW LEVEL CONVERGENCE/UPPER LEVEL DIVERGENCE WILL COINCIDE
WITH AN AXIS OF INSTABILITY/STRENGTHENING 0-6 KM BULK SHEAR. THE
ENVIRONMENT WILL REMAIN QUITE DRY...SO COLD FROPA COULD OCCUR WITH
NO PRECIPITATION. HOWEVER...GIVEN GUIDANCE TRENDS SLIGHT CHANCE
POPS ARE JUSTIFIED ACROSS NORTHERN COUNTIES LATE AFTERNOON INTO
EARLY EVENING.

FORCING FOR ASCENT...DOWNDRAFT CAPES EXCEEDING 1000 J/KG AND
COOLING MID LEVELS SUGGEST THE POTENTIAL FOR ISOLATED DAMAGING
WIND GUSTS/LARGE HAIL. HOWEVER...THE LOW PROBABILITY FOR ANY
THUNDERSTORMS WILL PRECLUDE ANY MENTION OF SEVERE WEATHER WITHIN
THE HAZARDOUS WEATHER OUTLOOK WITH THE EARLY MORNING FORECAST
PACKAGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
STRONG COLD FROPA WILL USHER DRIER AND MUCH COOLER AIR INTO THE
REGION TONIGHT. BY DAYBREAK SATURDAY...TEMPERATURES WILL RANGE
FROM THE UPPER 40S INLAND TO THE 50S AT THE COAST.

A MUCH COOLER AND DRIER AIRMASS WILL BUILD INTO THE REGION SATURDAY
THROUGH MONDAY. THE COLD ADVECTION WILL BE SLIGHTLY OFFSET BY
DOWNSLOPE COMPRESSIONAL WARMING DURING THE PERIOD...ALLOWING HIGH
TEMPERATURES TO REACH INTO THE LOWER TO MIDDLE 70S. OVERNIGHT LOWS
WILL PLUMMET AFTER SUNSET EACH EVENING WITH THE COLDEST TEMPS
EXPECTED SATURDAY NIGHT. IT DOES NOT LOOK LIKE THE BOUNDARY LAYER
WILL COMPLETELY DECOUPLE SATURDAY NIGHT SO INLAND TEMPS WILL
PROBABLY STAY ABOVE 40F.

LAKE WINDS...ISSUED A LAKE WIND ADVISORY FOR TONIGHT/SATURDAY
MORNING AS MUCH COOLER AIR FLOWS ACROSS THE WARM WATERS OF LAKE
MOULTRIE.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL CONTINUE TO MODIFY AND DRIFT EAST TOWARD THE
MID-ATLANTIC REGION DURING THE LONG-TERM PERIOD. A WEAK COASTAL
TROUGH MAY DEVELOP LATE IN THE WEEK WHICH COULD ALLOW FOR A FEW
SHOWERS OVER THE COASTAL WATERS OR IMMEDIATE COASTAL AREAS. AT THIS
POINT WE KEPT DRY CONDITIONS IN THE FORECAST. HIGHS WILL GENERALLY
BE IN THE UPPER 70S WITH LOWS IN THE 50S.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR EXPECTED THROUGH THIS EVENING. A FEW THUNDERSTORMS COULD
DEVELOP IN THE KCHS VICINITY LATE AFTERNOON/EARLY EVENING...BUT
THE PROBABILITY REMAINS TOO LOW TO JUSTIFY A MENTION OF CBS WITHIN
THE 06Z TAF. MEANWHILE...WITH A DEEPENING MIXED LAYER WIND GUSTS
15-20 KT WILL OCCUR THIS AFTERNOON. COLD FROPA WILL THEN PRODUCE A
WIND SHIFT TO THE NORTHWEST AFTER 00Z/PRIOR TO 06Z.

EXTENDED AVIATION OUTLOOK...VFR.

&&

.MARINE...
AHEAD OF AN APPROACHING STRONG COLD FRONT...W/SW WINDS WILL
AVERAGE 10-15 KT ACROSS COASTAL WATERS TODAY. SEAS WILL REMAIN IN
THE 2-3 FT RANGE THROUGH THE DAY.

TONIGHT...STRONG COLD FROPA WILL PRODUCE A SHARP WIND SHIFT TO
THE N/NW THIS EVENING...AND MARINE BOUNDARY LAYER INSTABILITY WILL
INCREASE AS A MUCH COOLER AIRMASS SURGES OVER THE WARM COASTAL
WATERS. EFFICIENT MIXING THROUGH A LAYER OF 25-30 KT WINDS WILL
SUPPORT 25-30 KT GUSTS AT THE SURFACE...AND SEAS WILL BUILD TO AS
HIGH AS 4-5 FT WITHIN NEARSHORE WATERS AND 6-7 FT BEYOND 20 NM.
THUS...ISSUED SMALL CRAFT ADVISORIES FOR ALL COASTAL WATERS.

THE INITIAL SURGE AFTER THE COLD FRONT LATE TONIGHT WILL SETTLE DOWN
PRETTY QUICKLY ON SATURDAY WITH SMALL CRAFT ADVISORIES DROPPING OFF
AT 11 AM EVERYWHERE EXCEPT THE OFFSHORE GA WATERS WHICH COME DOWN
LATE SATURDAY AFTERNOON DUE TO RESIDUAL 6 FT SEAS.

WINDS/SEAS WILL REMAIN SOMEWHAT ELEVATED THROUGH TUESDAY DUE TO
DECENT LOW-LEVEL WINDS AND FAVORABLE MIXING PROFILES IN COLD
ADVECTION.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
     SATURDAY FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
     SATURDAY FOR AMZ330-350-352.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 11 AM EDT
     SATURDAY FOR AMZ354.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 PM EDT
     SATURDAY FOR AMZ374.

&&
Hazardous weather outlook, Sep 29, 3:37 PM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT THU SEP 29 2011

GAZ117-119-139-141-SCZ048>051-301945-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
337 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE
DUE TO AN ELEVATED HIGH TIDE LATE FRIDAY MORNING ACROSS NORTH
COASTAL GEORGIA AND SOUTH COASTAL SOUTH CAROLINA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-301945-
INLAND BERKELEY-
337 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LAKE WINDS...WINDS WILL INCREASE FROM THE NORTHWEST FRIDAY NIGHT
FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. A LAKE WIND ADVISORY
FOR LAKE MOULTRIE WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
301945-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
TIDAL BERKELEY-
337 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-301945-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
337 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:58 AM EDTLake Wind AdvisoryCHSBerkeley31 hr
Sep 30, 6:14 PM EDTSpecial Weather StatementCHSDorchester31 min

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.